# SDR SWIA202164456

- Difficulty date: November 23, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM # N771SK-3250 - DENT ON THE UPPER SURFACE OF THE RH INBOARD FLAP. ABOUT 18 1/2 INCHES OUTBOARD OF THE INBOARD EDGE OF THE FLAP AND 14 3/4 INCHES UP FROM THE LOWER EDGE OF THE FLAP.  1/2 INCH BY 1/2 INCH BY 0.055 INCH. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD  ACFT PRACTICES.   (C CHECK RO 2/17/2022)   REPAIRED DENT ON R/H I/B FLAP UPPER SURFACE REF CRJ 700 SRM 57-52-01-201-005-A01. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
